Electron. J. Differential Equations, Vol. 2019 (2019), No. 27, pp. 1-12.

Existence of multiple breathers for discrete nonlinear Schrodinger equations

Tao Zhou, Xia Liu, Haiping Shi, Zongliang Wen

In this article we study discrete nonlinear Schrodinger equations without periodicity assumptions. We show the existence of multiple solutions of the form $u_n e^{-i\omega t}$ (called breathers) by using Clark's Theorem in critical point theory.

Submitted March 28, 2018. Published February 14, 2019.
Math Subject Classifications: 39A12, 39A70, 35C08.
Key Words: Breather; discrete nonlinear Schrodinger equation; subquadratic; critical point.

Show me the PDF file (245 KB), TEX file for this article.

Tao Zhou
School of Public Administration and Emergency Management
Jinan University
Guangzhou 510632, China
email: zhoutaoscut@hotmail.com
Xia Liu
College of Continuing Education and Open College
Guangdong University of Foreign Studies
Guangzhou 510420, China
email: xia991002@163.com
Haiping Shi
Modern Business and Management Department
Guangdong Construction Polytechnic
Guangzhou 510440, China
email: shp7971@163.com
Zongliang Wen
College of Pharmacy
Guangxi University of Chinese Medicine
Nanning 530001, China
email: mathwzl@163.com

Return to the EJDE web page